MathSciNet Relay Station
MathSciNet bibliographic data
MR1722167 (2000i:52009) 52A20 (52A38)
McMullen, Peter New combinations of convex sets. Geom. Dedicata 78 (1999), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement